Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 93, NWS Midland/Odessa, TX

June 5, 20139 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2013, 11:31 PM CDT for 9 counties in Texas. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 11:31 PM CDT (04:31 UTC)
Expired
Jun 6, 2013, 12:15 AM CDT
In force
44 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Andrews County, TX, Crane County, TX, Ector County, TX, Glasscock County, TX, Martin County, TX, Midland County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 16 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:43 PM CDTTSTM WND GST 62Midland International A, TX
Jun 5, 11:43 PM CDTTSTM WND GST 62Midland International A, TXWINDS DAMAGED 3 NEW AIRPORT HANGERS BY BLOWING OFF METAL ROOF PANELS AND UNHINGING HANGER DOORS
Jun 5, 11:46 PM CDTTSTM WND GST 62Midland International A, TX
Jun 5, 11:53 PM CDTTSTM WND GST 57Greenwood, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS54 KMAF 060431
SVRMAF
TXC003-103-135-173-317-329-461-475-495-060515-
/O.NEW.KMAF.SV.W.0093.130606T0431Z-130606T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1131 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ECTOR COUNTY IN WEST TEXAS...
  SOUTHWESTERN GLASSCOCK COUNTY IN WEST TEXAS...
  SOUTHWESTERN MARTIN COUNTY IN WEST TEXAS...
  MIDLAND COUNTY IN WEST TEXAS...
  CRANE COUNTY IN WEST TEXAS...
  NORTHERN UPTON COUNTY IN WEST TEXAS...
  EASTERN WARD COUNTY IN WEST TEXAS...
  WINKLER COUNTY IN WEST TEXAS...
  EASTERN ANDREWS COUNTY IN WEST TEXAS...

* UNTIL 1215 AM CDT

* AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 11 MILES NORTHWEST OF STANTON TO 7 MILES NORTH OF   
  MIDLAND TO WEST ODESSA TO 10 MILES WEST OF WEST ODESSA TO 15 MILES 
  EAST OF KERMIT TO 12 MILES WEST OF KERMIT...MOVING SOUTHEAST AT 45 
  MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  MISSION DORADO...
  MIDLAND INTERNATIONAL...
  WINK...
  WEST ODESSA...
  ODESSA...
  MIDLAND...
  COTTON FLAT...
  STANTON...
  VALLEY VIEW...
  PENWELL...
  GREENWOOD...
  MONAHANS SAND HILLS STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3182 10138 3166 10177 3141 10201 3139 10219
      3135 10237 3133 10285 3190 10329 3202 10290
      3209 10278 3217 10267 3226 10257 3236 10246
      3241 10238 3250 10226
TIME...MOT...LOC 0431Z 322DEG 38KT 3223 10186 3208 10204
          3187 10247 3184 10262 3182 10280 3178 10327

$$
HLUCHAN
1 follow-up statement
535 
WWUS54 KMAF 060448
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1148 PM CDT WED JUN 5 2013

TXC003-103-135-173-317-329-461-475-495-060515-
/O.CON.KMAF.SV.W.0093.000000T0000Z-130606T0515Z/
ECTOR TX-GLASSCOCK TX-MARTIN TX-MIDLAND TX-CRANE TX-UPTON TX-WARD TX-
WINKLER TX-ANDREWS TX-
1148 PM CDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN ANDREWS...SOUTHERN WINKLER...EASTERN WARD...NORTHERN
UPTON...CRANE...MIDLAND...SOUTHWESTERN MARTIN...SOUTHWESTERN
GLASSCOCK AND ECTOR COUNTIES...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM STANTON TO 11 MILES EAST OF MIDLAND TO 9 
MILES SOUTH OF ODESSA TO 8 MILES SOUTH OF WEST ODESSA TO 14 MILES 
NORTHEAST OF MONAHANS TO 14 MILES SOUTH OF KERMIT...MOVING SOUTHEAST 
AT 45 MPH.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...ROY HURD
MEMORIAL AIRPORT...WICKETT...THORNTONVILLE...SPRABERRY...MIDKIFF...
GARDEN CITY...ROYALTY AND CRANE COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN 
ANDREWS...MIDLAND AND ODESSA. SEEK SAFE SHELTER AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3192 10283 3199 10267 3205 10255 3216 10242
      3226 10231 3244 10218 3182 10138 3166 10177
      3141 10201 3139 10219 3135 10237 3133 10285
      3180 10321
TIME...MOT...LOC 0448Z 322DEG 38KT 3209 10173 3194 10191
          3173 10234 3170 10249 3168 10267 3164 10314

$$
HLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:15 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 5, 10:15 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1015 PM CDT WED JUN 5 2013

.UPDATE...

&&

.DISCUSSION...
HAVE UPDATED GRIDS/ZONES FOR NEW SVR STORM WATCH. NEW STORMS WITH
DAMAGING WIND CURRENTLY MOVING INTO SE NM AND NW PERMIAN BASIN.

&&

.PREV DISCUSSION... /ISSUED 714 PM CDT WED JUN 5 2013/

DISCUSSION...

AVIATION...
PRIMARY AVIATION CONCERNS OVER THE NEXT 24 HOURS INCLUDE ONGOING
THUNDERSTORM DEVELOPMENT AND A FRONTAL PASSAGE. CONVECTION WILL
CONTINUE THRU THE EVENING AND HAVE INCLUDED TEMPO TSRA MENTIONS AT
CNM...HOB...AND MAF. BOUNDARIES ACROSS THE AREA ARE PRODUCING A
HIGHLY VARIABLE WIND FIELD WHICH WILL BECOME MORE UNIFORM OUT OF
THE EAST WITH TONIGHT/S FRONTAL PASSAGE. THE FRONT IS EXPECTED TO
BE THROUGH ALL TAF SITES BY 07Z.

PREV DISCUSSION... /ISSUED 231 PM CDT WED JUN 5 2013/

DISCUSSION...
THE CHANCE FOR THUNDERSTORMS WILL INCREASE ACROSS THE NORTHERN
AND POSSIBLY THE CENTRAL PERMIAN BASIN THIS EVENING AND OVERNIGHT
DUE TO AN OUTFLOW BOUNDARY CURRENTLY RESIDING IN THE NORTHERN
PERMIAN BASIN...COMBINED WITH UPPER LEVEL DIVERGENCE ASSOCIATED
WITH THE LEFT EXIT REGION OF THE UPPER JET. THE OUTFLOW SHOULD
PRESS SOUTH AND WEST OVERNIGHT TOWARD THE MOUNTAINS AS IT GETS
PUSHED BY CONVECTION FORMING ALONG THE BOUNDARY AND ALSO
CONVECTION FORMING FURTHER NORTH DEVELOPING IN THE TEXAS PANHANDLE
ASSOCIATED WITH A COLD FRONT. STORMS THAT FORM WILL HAVE THE
POTENTIAL TO BECOME SEVERE GIVEN 0-6 KILOMETER SHEAR GREATER THAN
40 KNOTS AND CAPES IN EXCESS OF 1500 J/KG.

GETTING MIXED SIGNALS ABOUT THE BEST CHANCE FOR CONVECTION
TOMORROW. THE BEST CHANCE MAY ENDING UP BEING IN THE HIGHER
TERRAIN OF EXTREME SOUTHWEST TEXAS CLOSEST TO THE SOUTHWARD MOVING
FRONT WITH ENHANCEMENT FROM TOPOGRAPHY. ANY STORMS THAT COULD FORM
TOMORROW WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH SHEAR
FORECAST TO BE 40 KNOTS WITH CAPES OF OVER 1000 J/KG. WILL
CONTINUE SLIGHT POPS AREAWIDE. HIGH TEMPERATURES THURSDAY WILL BE
10 TO 20 DEGREES COOLER AREAWIDE BEHIND THE FRONT.

THE BEST CHANCE FOR WIDESPREAD CONVECTION THE NEXT 7 DAYS MAY
END UP BEING THURSDAY NIGHT. THE GFS/NAM/ECMWF ARE KEYING ON A
POTENTIAL MCS FORMING BY A SHORTWAVE MOVING SOUTHEAST FROM NEW
MEXICO INTO THE PERMIAN BASIN AIDED BY A 30 KNOT LOW LEVEL JET.
HAVE UPPED POPS IN THE CHANCE CATEGORY THURSDAY NIGHT ACROSS
THESE AREAS. KEPT CHANCE POPS GOING FRIDAY ANTICIPATING THURSDAY
NIGHT ACTIVITY COULD STILL BE ONGOING IN THE AFOREMENTIONED AREAS
FRIDAY MORNING WITH ADDITIONAL DEVELOPMENT FURTHER WEST IN THE
MOUNTAINS IN THE AFTERNOON DUE TO HEATING COMBINED WITH MOIST
UNSTABLE UPSLOPE FLOW. ACTIVITY WOULD CONTINUE BUT DIMINISH INTO
FRIDAY EVENING SO KEPT SLIGHT POPS GOING.

IT APPEARS THE LAST CHANCE FOR ANY PRECIPITATION THIS FORECAST
PACKAGE WILL BE SATURDAY AS ONE ADDITIONAL SHORTWAVE POSSIBLY
MOVES INTO THE REGION IN THE NORTHWEST FLOW ALOFT. BEYOND
SATURDAY AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE
SOUTHERN PLAINS AND SOUTHERN ROCKIES SUNDAY THROUGH NEXT TUESDAY.
TEMPERATURES WILL ALSO CLIMB TO ABOVE NORMAL AGAIN BY NEXT
SUNDAY UNDERNEATH THIS RIDGE. ISOLATED THUNDERSTORMS CANNOT
BE ENTIRELY RULED OUT EACH AFTERNOON AND EARLY EVENING IN
THE DAVIS MOUNTAINS BUT WILL NOT MENTION THIS FAR OUT IN THE
FORECAST CYCLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  84  62  84  /  30  20  40  30
BIG SPRING TX              68  82  63  83  /  40  20  40  30
CARLSBAD NM                66  86  63  86  /  30  20  40  30
DRYDEN TX                  74  92  71  88  /  20  20  20  30
FORT STOCKTON TX           70  93  66  87  /  20  20  30  30
GUADALUPE PASS TX          61  82  59  83  /  10  20  30  20
HOBBS NM                   63  82  62  85  /  40  20  40  30
MARFA TX                   57  90  55  84  /  10  20  30  20
MIDLAND INTL AIRPORT TX    69  84  63  82  /  30  20  40  30
ODESSA TX                  69  86  64  82  /  30  20  40  30
WINK TX                    69  92  64  86  /  20  20  40  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jun 5, 12:27 PM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT WED JUN 5 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1227 PM CDT WED JUN 5 2013 /1127 AM MDT WED JUN 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
A TATUM TO BIG SPRING LINE THIS AFTERNOON, WITH MORE WIDELY SCATTERED
THUNDERSTORMS OVER THE TRANS PECOS, PERMIAN BASIN AND INTO THE BIG
BEND REGION.  SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS.  ANY STORMS THAT DEVELOP WILL
LIKELY LAST INTO THE EVENING, IF NOT THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
NIGHT. SOME OF THESE STORMS COULD BE SEVERE, ESPECIALLY OVER THE
HIGHER TERRAIN OF SOUTHWEST TEXAS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS THURSDAY AFTERNOON.  LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE OVER SOUTHEAST NEW MEXICO AND THE
PERMIAN BASIN THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 5, 10:17 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1017 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     HOBBS                   32.73N 103.16W
06/05/2013                   LEA                NM   TRAINED SPOTTER

            BROWN-OUT CONDITIONS...SNAPPED POWER POLES...TREES
            DOWN...AND ESTIMATED WIND GUST OF 60 MPH

&&

MH
Local storm report, Jun 5, 10:27 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1027 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             FRANKEL CITY            32.39N 102.78W
06/05/2013  E1.50 INCH       ANDREWS            TX   PUBLIC

&&

MARK.STROBIN
Local storm report, Jun 5, 10:32 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     5 NW HOBBS              32.79N 103.22W
06/05/2013  M59 MPH          LEA                NM   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 10:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1043 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     1 SW SEAGRAVES          32.93N 102.58W
06/05/2013  M58 MPH          GAINES             TX   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 10:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     2 NNE SEMINOLE          32.74N 102.64W
06/05/2013  M62 MPH          GAINES             TX   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 11:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1111 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     2 E ANDREWS             32.32N 102.51W
06/05/2013  E61 MPH          ANDREWS            TX   MESONET

            FROM WEST TEXAS MESONET

&&

MH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:34 PM CDTSevere Thunderstorm WarningMAFMartin, Midland41 min
Jun 5, 8:03 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell42 min
Jun 5, 8:13 PM CDTAreal Flood AdvisoryMAFHoward, Martin3 hr
Jun 5, 8:16 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland29 min
Jun 5, 8:25 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry35 min
Jun 5, 8:41 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry2 hr
Jun 5, 8:58 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry47 min
Jun 5, 9:28 PM CDTSevere Thunderstorm WarningMAFGaines47 min
Jun 5, 9:49 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines56 min
Jun 5, 10:14 PM CDTSevere Thunderstorm WarningMAFGaines31 min
Jun 5, 10:47 PM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Ector, Gaines, Howard and 5 more43 min
Jun 5, 11:27 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Glasscock, Howard, Martin, Mitchell and 1 more48 min
Jun 6, 12:15 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland, Mitchell, Reagan, Scurry and 1 more60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.